# SDR HNAA9793714

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 3325 - CHO-PIT - THE AUTOFEATHER SYSTEM WOULD NOT ARM DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  CLEANED POWER LEVER MICROSWITCHES 6121-S12 AND 6121-S13.  (M)
